# SDR IPXA09855429

- Difficulty date: January 18, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-F1-33 REPAIR AT BS 1690-1705 L26R-L32R HAS NUMEROUS FASTENERS WITH SPACING LESS THAN 4D.  REMOVED AND REPLACED FASTENERS IAW REO G12634.
